# SDR YENA2023013100093

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 41R-BTW FR 31-32 IN FWD CARGO COMPARTMENT (CPCP-RELATED MPD TASK 532180-01); REMOVED AND REPLACED STRINGER 41R LOC. BTW FR 30-35 IN FWD CARGO COMPARTMENT IAW SRM A320-51-42-11 AND SRM 51-72-11, DRAWING D53231945; D53210017. REF. AEROMAN NR 2022-703238 FOR DETAILS ( JETBLUE NR-00039. (CONSIDERED AS A MAJOR REPAIR)
